Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 11 found articles
 
 
  Generalized M-vector models for hedging interest rate risk
 
 
Title: Generalized M-vector models for hedging interest rate risk
Author: Nawalkha, Sanjay K.
Soto, Gloria M.
Zhang, Jun
Appeared in: Journal of banking and finance
Paging: Volume 27 (2003) nr. 8 pages 24 p.
Year: 2003
Contents:
Publisher: Elsevier Science B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 11 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands